Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 7, NWS Jacksonville, FL

June 7, 2020Columbia County, Hamilton County, Suwannee County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 5:58 PM EDT for Columbia County, Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 5:58 PM EDT (21:58 UTC)
Expired
Jun 7, 2020, 9:58 PM EDT
In force
4 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL, Echols County, GA

The radar

The Moody AFB radar (KVAX), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:00 PM EDTHEAVY RAIN 11.795 Ene West Lake, FLCO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER. 24 HOUR RAINFALL TOTAL.
Jun 7, 8:25 PM EDTHEAVY RAIN 13.03Suwannee Springs, FLTOTAL RAINFALL AMOUNT SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WGUS52 KJAX 072158
FFWJAX
FLC023-047-121-GAC101-080300-
/O.NEW.KJAX.FF.W.0007.200607T2158Z-200608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
558 PM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  Columbia County in northern Florida...
  Hamilton County in northern Florida...
  Suwannee County in northern Florida...
  Echols County in southeastern Georgia...

* Until 1100 PM EDT.

* At 556 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 8 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Lake City, Live Oak, Jasper, Jennings, White Springs, Suwannee 
  Springs, Suwannee River State Park, Statenville, Ichetucknee 
  Spring, Columbia, Wellborn, Suwannee Valley, Belmont, Winfield, 
  Mcalpin, Five Points, Crossroads, Watertown, Needmore and Obrien.

Portions of I-10 are closed west of Live Oak near mile marker 273.

Additional rainfall amounts of 2 inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3062 8327 3062 8314 3078 8314 3085 8309
      3085 8301 3087 8298 3074 8280 3069 8259
      3059 8258 3058 8246 3013 8247 2994 8275
      2990 8291 2996 8293 3008 8307 3010 8312
      3011 8322 3023 8325 3039 8317 3042 8322

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR AND 30 MINUTES

$$

SHASHY
1 follow-up statement
484 
WGUS72 KJAX 080158
FFSJAX

Flash Flood Statement
National Weather Service Jacksonville FL
958 PM EDT Sun Jun 7 2020

FLC023-047-121-GAC101-080208-
/O.CAN.KJAX.FF.W.0007.000000T0000Z-200608T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia FL-Hamilton FL-Suwannee FL-Echols GA-
958 PM EDT Sun Jun 7 2020

...FLASH FLOOD WARNING IS CANCELLED FOR COLUMBIA, HAMILTON AND 
ECHOLS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3062 8327 3062 8314 3078 8314 3085 8309
      3085 8301 3087 8298 3074 8280 3069 8259
      3059 8258 3058 8246 3013 8247 2994 8275
      2990 8291 2996 8293 3008 8307 3010 8312
      3011 8322 3023 8325 3039 8317 3042 8322

$$

SHASHY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 4:41 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 7, 4:41 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
441 PM EDT Sun Jun 7 2020

...FLOODING RAINFALL AND TORNADO THREAT NE FLORIDA THROUGH THIS
EVENING...

...NORTH FORK BLACK CREEK RISING TO FLOOD STAGE TONIGHT...

.NEAR TERM [Through Tonight]...

Flooding rainfall threat and isolated tornado potential will
continue to focus across NE FL along and south of a shallow
baroclinic zone into the early evening as the airmass is
'squeezed' between increasing subsidence from the NNE limiting
rainfall potential across SE GA and a meandering trough axis
across north-central FL. Storm total rainfall amounts have
surpassed 8 inches across Hamilton, Suwannee and Echols county
where flood warnings were in effect. A veered low level wind
profile evidenced on JAX VAD showed low level ESE surface winds
quickly veering to SSW at 4 kft agl with 0-1 km shear around 25
kts across NE FL and surface to 3 km SRH around 200 m2/s2,
favorable for rotating cells.

Anticipate strong convection will continue to advance toward the
St. Johns River basin and Metro JAX over the next couple of hours,
advancing toward the Atlantic coast into the evening. Vulnerable
flood areas will be the Black Creek basin and westside of Metro
JAX where 24 hr rainfall amounts have approached 7-10 inches.
Other low-lying flood prone areas will have flooding issues this
evening as this next batch of rain moves across the area. Convection
will continue, but gradually erode in coverage across the Suwannee
River Valley as subsidence/drier air continues to infiltrate from
the NNE. Precip will slowly decrease in coverage and intensity as
it lingers over NE FL this evening through midnight, with mostly
dry conditions expected with linger clouds and humid conditions
overnight.

.SHORT TERM [Monday Through Tuesday Night]...

Elevated rain chances continue each period, but convective trends
will transition to a more 'summer' like west coast sea breeze dominant
pattern. Deep tropical moisture will remain near 2 inches. Expect
morning showers and isolated storms near the Gulf Coast
region/I-75 corridor will expand in coverage and intensity into
the afternoon as activity tracks to the east, with additional
development along the slower inland advancing east coast sea
breeze. Highest rain chances focused along sea/breeze outflow
mergers near the St. Johns river basin in the afternoon/evening,
with threat for aggravated flooding rainfall on already saturated
ground. Rainfall will push offshore of the Atlantic coast Mon
evening, with drier conditions moving inland from the SW
overnight. Linger wake trough axis across south GA and Gulf Coast
sea breeze will focus highest diurnally driven rain chances across
the Suwannee River Valley and SE GA by early afternoon, then sea
breeze activity will return elevated rain chances across inland
NE FL into the afternoon and evening. Main convective concern will
be locally flooding rain and wet downbursts as mid level will be
fairly warm and dynamics weak.

Temperatures will trend a bit warmer near climo values with highs
in the upper 80s to near 90 with muggy lows in the low/mid 70s.

.LONG TERM [Wednesday Through Sunday]...

A surface front approaches from the WNW Wednesday then lingers
across south GA into the weekend while mean layer trough axis
deepens across the eastern CONUS. Elevated moisture with PWAT
above 2 inches will continue Wed and Thu with a continuation of
elevated mainly diurnally driven rain chances. Drier air is
expected to edge southward across the region into the weekend on
the NW side of the deepening upper level trough which favors a
downward trend in daily rain chances but could support a few
stronger cells given cooler temperatures aloft and stronger upper
level dynamics.

Temperatures will trend near climo values with highs in the upper
80s to near 90 with low trending toward climo values into the
weekend into the mid/upper 60s inland to low 70s coast.

&&

.MARINE...

Tropical Storm Cristobal will track inland across the central Gulf
Coast states through tonight, lifting a surface trough across
central Florida northward across the local waters. High pressure
will build across south Florida Monday through Wednesday. A
weakening front will approach from the west Thursday and linger
over the region into Friday.

&&

.HYDROLOGY...

Swatch of incredible 24 hr rainfall amounts of 8-10 inches have
impacted Echols, Hamilton, N Suwannee, N Columbia, NW Clay and WSW
Duval county...with a good portion of the I-10 corridor 4-6 inches
as well as eastern Marion.

The North Fork of Black Creek is on track to rise into Minor
Flood tonight after midnight, cresting tomorrow morning.

Additional rises will occur along the Santa Fe and Suwannee later
this week, with latest official guidance keeping these locations
just below action stage...but will need to closely monitor.

&&

.PREV DISCUSSION [212 PM EDT]...

.AVIATION...
[Through 18Z Monday]

Prevailing MVFR conditions with periods of IFR ceilings and visibilities
during heavier showers and embedded thunderstorms will continue
through around 02Z at the regional terminals. A lull in rainfall
intensity is expected through around 21Z, followed by additional
heavy downpours and potential strong thunderstorms that will move
northeastward in waves of activity through around 02Z. Conditions
should improve at SSI after 21Z, with prevailing VFR conditions
expected by 00Z. Outside of thunderstorm activity, prevailing
southeasterly winds sustained at 5-10 knots will shift to
southerly after 21Z, with speeds decreasing to near 5 knots after
00Z. Brief periods of gusty south-southwesterly surface winds are
possible with heavier showers and thunderstorms at the northeast
Florida terminals through 02Z. Ceilings should improve towards 06Z
at the northeast Florida terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  72  90  72  90  72 /  40  50  20  70  30
SSI  74  85  75  88  75 /  40  40  30  50  20
JAX  72  89  73  91  73 /  60  70  20  60  20
SGJ  73  87  73  88  73 /  60  50  30  50  20
GNV  72  89  72  89  71 /  50  60  20  60  10
OCF  73  89  72  90  72 /  40  60  20  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Local storm report, Jun 7, 4:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     2 NE COLUMBIA           30.10N 82.66W
06/07/2020                   COLUMBIA           FL   EMERGENCY MNGR

            DAMAGE TO THE ROOF AND SIDING ON A HOME.
            POSSIBLE TORNADO DAMAGE. RADAR ESTIMATED
            TIME.

&&

KC
Local storm report, Jun 7, 5:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       STATENVILLE             30.70N 83.03W
06/07/2020  M7.31 INCH       ECHOLS             GA   MESONET

            MESONET STATION STNG1 STATENVILLE. 24 HOUR
            RAINFALL TOTAL.

&&

KC
Special weather statement, Jun 7, 5:13 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
513 PM EDT Sun Jun 7 2020

FLZ033-037-038-072200-
Putnam FL-Inland Flagler FL-Inland St. Johns FL-
513 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...SOUTH CENTRAL
ST. JOHNS AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 600 PM EDT...

* At 512 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Crescent City, moving northeast
  at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Palm Coast, Bunnell, Crescent City, Andalusia and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2952 8122 2930 8142 2940 8142 2940 8143
      2938 8145 2935 8157 2937 8162 2972 8145
TIME...MOT...LOC 2112Z 218DEG 18KT 2936 8151

SHASHY
Special weather statement, Jun 7, 5:31 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
531 PM EDT Sun Jun 7 2020

FLZ240-340-072215-
Central Marion FL-Western Marion FL-
531 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 615
PM EDT...

* At 531 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Ocala Airport, or 8 miles
  southwest of Ocala, moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Ocala, Sparr, Anthony, Santos, Ocala Airport, Reddick, Lowell and
  Burbank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2903 8232 2942 8218 2943 8217 2932 8190
      2926 8194 2925 8196 2920 8199 2897 8217
TIME...MOT...LOC 2131Z 205DEG 20KT 2907 8221

SHASHY
Local storm report, Jun 7, 5:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NE WORTHINGTON SPRING 29.94N 82.40W
06/07/2020                   UNION              FL   LAW ENFORCEMENT

            TREE DOWN NEAR SW COUNTY ROAD 18A. RADAR
            ESTIMATED TIME.

&&

KC
Local storm report, Jun 7, 5:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     1 NE COLUMBIA           30.10N 82.67W
06/07/2020                   COLUMBIA           FL   BROADCAST MEDIA

            MULTIPLE LARGE TREES SNAPPED WITH SOME
            SMALLER TREES UPROOTED. POSSIBLE TORNADO
            DAMAGE. RADAR ESTIMATED TIME.

&&

KC

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 8:26 AM EDTFlash Flood Warning Considerable damage threatJAXDuval79 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 11:40 AM EDTFlash Flood WarningJAXHamilton, Suwannee4 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:05 PM EDTFlash Flood WarningJAXHamilton, Suwannee3 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 3:55 PM EDTTornado WarningJAXColumbia35 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 4:42 PM EDTTornado WarningJAXBaker, Bradford, Union33 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min
Jun 7, 11:53 AM EDTFlash Flood WarningJAXEchols3 hr

Nearby

Flash Flood Warnings in Florida, 2020Flash Flood Warnings in Georgia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.